# SDR SCNA97290

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Box
- Part number: 32402810
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO DTW, THE NR 3 ENGINE FIRE WARNING SOUNDED, SHUTDOWN ENGINE AND DISCHARGED BOTH FIRE BOTTLES.  POST FLIGHT INSPECTION REVEALED NO SIGNS OF FIRE.  TROUBLESHOOTING FOUND THE DUAL FIRE DETECTION CONTROL BOX AT FAULT, REPLACED CONTROL BOX AND BOTH FIRE BOTTLES PER DC-10 MM 26-11-01 AND 26-21-01.
